MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN DOUBLE VELOUR; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN DOUBLE VELOUR; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175208P0
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, it is unknown if the product is available for return and examination.A review of the complaint device history records, indicated that the graft was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests including a 100% visual inspection.The review of post-marketing historical data indicated that no other similar complaint was reported for the same lot number.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
During preparation for surgery for an aortic dissection, a hair was found inside the product.The customer finished the operation with another available product from same lot.
 
Additional Manufacturer Narrative
(10/170) the involved product was returned to intervascular and was inspected by the quality assurance (qa) manager for evaluation.His observations are as follows: "-the box came with a tamper-evident label cut off.-there is a match between the product, the labeling of the box and the patient set.There is no notice ifu or graftsizer.-the product shows: a purple stain at one of its ends ; the presence of 2 fibers outside the graft.-regarding the purple stain, it does not come from our manufacturing process.Regarding the fiber, it could be a dark fiber from the reference line, attached or not to it, and located outside the fabric or a foreign body.The fiber exceeds a surface area of 0.03mm2 according to tappi chart mes 19-037.The "hair found" inside the product by the customer was not found.As the product has been manipulated, it is not possible to know if the fiber was generated during the process.The product, as it was received, is not conform due to a foreign matter found on the graft.".(4315) no conclusion can be drawn.The product as it was received does not conform to the specification.However, the conducted investigation suggests that the device was not defective at the time of manufacturing.The cause of the event remains unknown since the graft has been manipulated by the user.

Brand Name
HEMASHIELD PLATINUM WOVEN DOUBLE VELOUR
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key8757537
Report Number1640201-2019-00036
Device Sequence Number19492504
Product Code MAL
UDI-Device Identifier00384401018148
UDI-Public00384401018148
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2023
Device Model NumberM00202175208P0
Device Catalogue NumberM00202175208P0
Device Lot Number18L28
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2019
Initial Date Received by Manufacturer 06/16/2019
Supplement Date Received by Manufacturer07/17/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1